MAUDE Adverse Event Report: ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number ROTATION LASSO, 90 DEG TIP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a rotator cuff repair, the ar-6065-90 rotation lasso was deployed to shuttle suture, as the nitinol wire was deployed and the suture was captured, the outer coating of the nitinol wire dissolved and the loop broke in half.This happened to a total of three ar-6065-90 (lot: 0296107300) lassos that were opened during the same procedure.The case was completed successfully by using another product.

Brand Name
ROTATION LASSO, 90 DEG TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11398179
Report Number1220246-2021-02654
Device Sequence Number3523917
Product Code LXH
UDI-Device Identifier00888867288652
UDI-Public00888867288652
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROTATION LASSO, 90 DEG TIP
Device Catalogue NumberAR-6065-90
Device Lot Number0296107300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1